# SDR MK1Y2022327002

- Difficulty date: March 27, 2022
- Submitted: March 27, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N32KJ
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 63,406 hours, 12,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND DENT ON FUSELAGE SKIN BETWEEN STA 434 AND STA 456 AND BETWEEN STR 31R AND STR 32R, DENT A/Y IS 20.9.
